Wray, you could be me!

by Susan
(Holderness, NH USA)

Your story could be my story! No surprise. I tried a progesterone cream some time ago. The results were astounding, but due to my having hypothyroidism, and my not stopping my thyroid hormone replacement, I stopped the cream because I became hyperthyroid.

Since that time, due to feeling worse, and more ills added to the very long list, I am now 61, I decided to try again. This time I stopped all prescription medicine (I don't recommend this for others with out councel from their health practitioners). However, this time I have been on the Natural Progesterone cream for 6 weeks (not your brand). I am feeling better than I have for years; and I do mean years!

I have a ways to go before I get this fine tuned, but I must say, I am no longer depressed; my thyroid is functioning again, the excess hair on my face seems to be disapearing, the flaky, itchy, red patches on my scalp and face are disapearing. I also have a condition called seborreic keratosis. These lesions seem to be going away as well. Too soon to tell! I now have energy! I have been tired for sooooo long! I will end here, but must say, your story could be my story. So many similarities. Do keep on doing what you are doing... Go tell it on the mountain to all!

God bless you!

Comments for Wray, you could be me!

Click here to add your own comments

Oct 27, 2009
Wray, you could be me!
by: Wray

Hi Susan. Wonderful news, even if it's not our cream! It does take time to fine tune yourself, it's certainly not a one size fits all approach. Please remember stress drops progesterone levels, so more is needed over a stressful patch. Dark gloomy days also drops the level, use more! I have found the thyroid is often helped by progesterone, and it's nothing to do with a malfunctioning organ. Mores the pity as so many women are given drugs for it. Bless you for the kind words! Take care, Wray

Dec 21, 2009
Maybe there's hope?
by: Julie

I just discovered this website and ordered some cream after reading all the testimonials. I just had gallbladder surgery 5 weeks ago and my system is all out of wack. I started having hot flashes and all the symptoms described and the doctor prescribed hormone replacement therapy along with a low dose of thyroid medication. I'm not going to take it because I think he's wrong, so if anyone else has experienced a situation like mine after a surgery, I would love to hear from you...please! With hope.

Jan 02, 2010
Maybe there's hope?
by: Wray

Hi Julie. Not knowing why you had the gallbladder surgery, I'm taking a guess you could be low in vitamin D, please have a test done. There is strong evidence a lack causes gallbladder problems. Please see this web page.

A lack of vitamin D also causes thyroid problems. You could be low in the amino acid taurine, which is essential for the production of bile. It would be worth taking this too. Progesterone will help with the hot flashes and more, it's certainly worth trying. If your gallbladder was removed you could find digestion of fats a problem. I suggest you take supplementary bile salts to help. Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone for men.


Search over 7,500 pages on this site...